MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device while operated in o2 therapy mode alerted loudly and shrilly several times within an hour, then shut down and rebooted.There were no patient health consequences reported.
 
Additional Manufacturer Narrative
The affected device was examined onsite by dräger service and the log file was made available for further investigation.The analysis of the log file revealed that the ventilation unit had performed restarts on the reported date of event.In the course of the investigation, the pba m48.3 and the micro-sd cards were requested for a hardware analysis in addition.Based on the log file analysis, it could be verified, that the ventilation unit performed restarts on the reported date of event.Contrary to what was reported, the restarts occurred in o2 therapy mode but also in pc-bipap mode.After a successful restart, the alarm message ¿ventilation unit restarted¿ was displayed on the screen and ventilation was then continued.The restart was triggered by a temporary failure of the pba m48.3.The pba m48.3 was replaced by dräger service and the device was tested and confirmed to be operating as per manufacturer´s specification.The hardware analysis of the requested and returned parts did not reveal any permanent malfunction.For safety reasons, the software of the ventilator continuously analyses and verifies the correct function of the device.In the event that the safety software of the ventilation unit requests a warm start, the emergency valve is opened against the environment to allow the patient to breathe spontaneously.After a successful restart of the ventilation unit, the alarm message ¿ventilation unit restarted¿ is issued with an accompanying acoustic alarm tone sequence.The device behaved as specified and displayed the corresponding alarm message on the screen to inform the user of the problem.Based on the investigation result, the case was re-assessed and considered to be reportable.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23629706
Report Number9611500-2025-00643
Device Sequence Number10291412
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)200522(93)8422300-04
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown